# SDR ASOA2015080913583

- Difficulty date: August 9, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT TRACK CORRODED FS 409.0+16-FS 409.0+112.  BLENDED CORRODED SEAT TRACK 9 FOUND TO BE OUT A LIMITS IAW SRM 53-21-49.  REMOVED SEAT TRACK FROM LT SIDE WLL AT FS 409 & 16-409 & 112 IAW AMM 53-01-11-000-802.  INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802. PREPARED FASTENER HOLES ON NEW SERVICEABLE SEAT TRACK IAW SRM 51-40-11.
